Stochastic volatility for Lévy processes
Year of publication: |
2003
|
---|---|
Other Persons: | Carr, Peter (contributor) |
Published in: |
Mathematical finance : an international journal of mathematics, statistics and financial theory. - Malden, Mass. [u.a] : Wiley-Blackwell, ISSN 0960-1627, ZDB-ID 1073194-5. - Vol. 13.2003, 3, p. 345-382
|
Subject: | Optionspreistheorie | Option pricing theory | Stochastischer Prozess | Stochastic process | Volatilität | Volatility | Theorie | Theory | USA | United States | 2000 |
-
Gallant, A. Ronald, (1999)
-
Valuing long-term commodity assets
Schwartz, Eduardo S., (1998)
-
Chernov, Mikhail, (2000)
- More ...
-
What Type of Process Underlies Options? A Simple Robust Test
CARR, PETER, (2002)
-
Static Hedging of Standard Options
CARR, PETER, (2002)
-
Carr, Peter, (2017)
- More ...